# SDR UALA2009120303732

- Difficulty date: December 3, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 61,393 hours, 22,488 cycles
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 755299D
- Part serial: A1347
- Condition: Defective
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E FLAP DISAGREE EICAS, RTFL.  REPLACED LE SLAT INBD ROTARY ACTUATORS 8 & 11.  REPAIRS ACCOMPLISHED ACCEPTABLE FOR RETURN TO SERVICE CONDITION.
